# SDR AALA201705169069

- Difficulty date: May 15, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 56,112 hours, 27,428 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR OPENED WITH GIRT BAR STILL ATTACHED. EMERGENCY EVACUATION SLIDE IS HALF WAY OUT OF CONTAINER.  REINSTALLED THE SLIDE IAW AMM 25-62-00.  OPERATIONAL CHECKED GOOD.
